Alert archive / Utah / Winter Storm Warnings in 2020
Winter Storm Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Sep 7, 2020, 3:01 PM MDT. It took effect at Sep 8, 2020, 12:00 AM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2020, 3:01 PM MDT (21:01 UTC)
- In effect from
- Sep 8, 2020, 12:00 AM MDT
- Expired
- Sep 9, 2020, 6:00 AM MDT
- In force
- 30 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
205 WWUS45 KSLC 072101 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 301 PM MDT Mon Sep 7 2020 UTZ009-081200- /O.UPG.KSLC.WW.Y.0016.200908T0600Z-200909T0000Z/ /O.NEW.KSLC.WS.W.0005.200908T0600Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 301 PM MDT Mon Sep 7 2020 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 10 inches with locally higher amounts possible. Winds gusting in excess of 60 mph causing near blizzard conditions at times. * WHERE...Western Uinta Mountains. * WHEN...From midnight tonight to 6 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. Very strong winds could cause extensive tree damage. Strong winds may reduce visibility to zero at times. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the teens to single digits, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-081200- /O.EXB.KSLC.WW.Y.0016.200908T0900Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 301 PM MDT Mon Sep 7 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 6 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations 2 to 6 inches. Winds gusting in excess of 50 mph. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...From 3 AM Tuesday to 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Campers, hikers and others in this area should be prepared for very cold temperatures, bitterly cold wind chills, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-081200- /O.EXT.KSLC.WW.Y.0016.200908T0600Z-200909T1200Z/ Southwest Wyoming- Including the city of Evanston 301 PM MDT Mon Sep 7 2020 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations 1 to 4 inches. The greatest accumulations are expected along the north slopes of the Uinta Mountains, and Divide areas along Interstate 80. Winds gusting as high as 55 mph. * WHERE...Southwest Wyoming. * WHEN...From midnight tonight to 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Travelers along the Interstate 80 corridor should anticipate winter weather driving conditions, especially east of Evanston over the Divide areas. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the 20s, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
5 follow-up statements
359 WWUS45 KSLC 081017 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 417 AM MDT Tue Sep 8 2020 UTZ009-082200- /O.CON.KSLC.WS.W.0005.000000T0000Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 417 AM MDT Tue Sep 8 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 10 inches with locally higher amounts possible. Winds gusting in excess of 60 mph causing near blizzard conditions at times. * WHERE...Western Uinta Mountains. * WHEN...Through 6 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. Very strong winds could cause extensive tree damage. Strong winds may reduce visibility to zero at times. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the teens to single digits, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-082200- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 417 AM MDT Tue Sep 8 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations 2 to 6 inches. Winds gusting in excess of 50 mph. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...Through 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Campers, hikers and others in this area should be prepared for very cold temperatures, bitterly cold wind chills, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-082200- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Southwest Wyoming- Including the city of Evanston 417 AM MDT Tue Sep 8 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations 1 to 4 inches. The greatest accumulations are expected along the north slopes of the Uinta Mountains, and Divide areas along Interstate 80. Winds gusting as high as 55 mph. * WHERE...Southwest Wyoming. * WHEN...Through 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Travelers along the Interstate 80 corridor should anticipate winter weather driving conditions, especially east of Evanston over the Divide areas. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the 20s, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
047 WWUS45 KSLC 082045 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 245 PM MDT Tue Sep 8 2020 UTZ009-090445- /O.CON.KSLC.WS.W.0005.000000T0000Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 245 PM MDT Tue Sep 8 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations of up to 9 inches. Winds gusting as high as 60 mph causing near blizzard conditions at times. * WHERE...Western Uinta Mountains. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. Very strong winds could cause extensive tree damage. Strong winds may reduce visibility to zero at times. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the teens to single digits, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-090445- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 245 PM MDT Tue Sep 8 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Snow. Additional snow accumulations of up to 6 inches. Winds gusting as high as 55 mph may cause significant blowing and drifting snow. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Campers, hikers and others in this area should be prepared for very cold temperatures, bitterly cold wind chills, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-090445- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Southwest Wyoming- Including the city of Evanston 245 PM MDT Tue Sep 8 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Snow. Additional snow accumulations of 1 to 8 inches. Winds gusting as high as 50 mph may cause significant blowing and drifting snow. * WHERE...Southwest Wyoming. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Expect winter conditions due to snow, blowing snow, and reduced visibilities. Travelers along the Interstate 80 corridor should anticipate winter weather driving conditions, especially east of Evanston over the Divide areas. Campers, hikers and others in this area should be prepared for very cold temperatures, wind chills in the 20s, and accumulating snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
578 WWUS45 KSLC 090612 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 1212 AM MDT Wed Sep 9 2020 WYZ021-090715- /O.CAN.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Southwest Wyoming- Including the city of Evanston 1212 AM MDT Wed Sep 9 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Occasional snow showers will continue through tonight across the Divide areas east of Evanston, but significant impacts due to snow and blowing snow are not anticipated moving forward. $$ UTZ009-091200- /O.CON.KSLC.WS.W.0005.000000T0000Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 1212 AM MDT Wed Sep 9 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Additional accumulations of 1-4 inches are expected through tonight, especially along the north slopes of the Uinta mountains east of Bald Mountain Pass and the SR-150 corridor. Winds are on the decrease. * WHERE...Western Uinta Mountains. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Campers, hikers and others in this area should expect a continuation of very cold temperatures, wind chills in the teens to single digits, and some additional accumulating snow. Conditions will improve further by midday Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-091200- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 1212 AM MDT Wed Sep 9 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Snow. Additional snow accumulations of up to 2 inches through tonight. The heaviest snowfall has already occurred. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Campers, hikers and others in this area will continue to see light accumulations of snow and very cold temperatures for this time of the year. Conditions will improve further by midday Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
913 WWUS45 KSLC 091038 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 438 AM MDT Wed Sep 9 2020 UTZ009-091200- /O.CON.KSLC.WS.W.0005.000000T0000Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 438 AM MDT Wed Sep 9 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... * WHAT...Additional accumulations of up to 2 inches are expected through sunrise this morning prior to tapering, especially along the north slopes of the Uinta mountains east of Bald Mountain Pass and the SR-150 corridor. * WHERE...Western Uinta Mountains. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Campers, hikers and others in this area should expect a continuation of very cold temperatures, wind chills in the teens to single digits, and some additional accumulating snow. Conditions will improve further by midday Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-091200- /O.CON.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 438 AM MDT Wed Sep 9 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... * WHAT...Snow showers. Additional snow accumulations of up to 1 inch through sunrise this morning. The heaviest snowfall has already occurred. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...Campers, hikers and others in this area will continue to see light accumulations of snow and very cold temperatures for this time of the year. Conditions will improve further by midday Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
726 WWUS45 KSLC 091204 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 604 AM MDT Wed Sep 9 2020 UTZ009-091315- /O.EXP.KSLC.WS.W.0005.000000T0000Z-200909T1200Z/ Western Uinta Mountains- Including the city of Mirror Lake Highway 604 AM MDT Wed Sep 9 2020 ...WINTER STORM WARNING HAS EXPIRED... Light snow showers will continue periodically through today, but winds continue to decrease and additional snow accumulations will remain minimal. $$ UTZ010-091315- /O.EXP.KSLC.WW.Y.0016.000000T0000Z-200909T1200Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 604 AM MDT Wed Sep 9 2020 ...WINTER WEATHER ADVISORY HAS EXPIRED... Light snow showers will continue periodically through today, but winds continue to decrease and additional snow accumulations will remain minimal. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Sep 7, 10:24 AM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Sep 7, 10:24 AM MDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1024 AM MDT Mon Sep 7 2020
.SYNOPSIS...A strong fall-like storm system and associated cold
front will cross the region beginning later today, ushering in a
much cooler airmass for midweek.
&&
.DISCUSSION...Much to talk about weather-wise today but will keep
it concise with the morning update. Morning satellite imagery and
observational data clearly indicate the cold front is nearing the
Montana/Idaho border. Widespread smoke aloft is present across
much of the state, though conditions have improved somewhat north
of Salt Lake City. HRRR vertically integrated smoke modeling shows
additional smoke from wildfires in Oregon moving into the northern
part of the state this afternoon.
Smoke/haze: Expect a quick improvement to the smoke/haze when the
cold front crosses the state this evening into tonight. For air
quality forecasts, see the Utah Department of Environmental
Quality Air Quality Division at air.utah.gov.
Downslope/Canyon winds: Preliminary 12Z High-Res data continues to
support the potential for a high end downslope wind event for
portions of Weber, Davis and Salt Lake Counties. Will wait for the
remainder of the guidance to come in and coordinate with relevant
partners. Please be advised if you are in these areas, now is the
time to prepare for the winds. Any objects such as decorations,
garbage cans, and trampolines need to be secured. Prepare for
potential power outages. High wind warnings continue in these
areas.
Wind advisories: These still look on track but will monitor
trends upstream as some of the high res model guidance is
indicating winds may approach 50kts for a time across the west
deserts tonight. May need to consider an upgrade to zones 5, 15
and potentially 16 to a high wind warning with the afternoon
package. Also monitoring the potential for wind advisories for
eastern valleys.
Fire weather concerns: the entire state is in a Red Flag Warning
today. Please use extreme caution with any campfires or other
sources of ignition as fire danger is extremely high today
statewide.
Snow: Models have trended wetter and further west with
accumulating snow. Currently have winter weather advisories in
effect for the western Uinta Basin and Uinta Co Wyoming. May need
to expand these to the Book Cliffs, Wasatch Plateau and central
Utah mountains with the afternoon package. Those expecting to be
outdoors in these areas should be prepared for very cold
temperatures, frigid wind chills and accumulating snow tonight
into Tuesday.
Hard Freeze: Watches remain in effect for the Cache Valley,
Wasatch Back, Sanpete/Sevier Valleys and western Uinta Basin.
Will probably upgrade with the afternoon package.
Updated temps/added smoke to the western Uinta Basin and extended
the wind advisory for 15/16 earlier due to faster frontal timing.
Additional updates are possible but the forecast is largely in
good shape.
&&
.AVIATION...Haze/smoke should marginally improve after 18Z and then
will be blown south of the KSLC airfield around 00Z-02Z. Winds
should turn northwesterly near 18Z with some gustiness late in the
afternoon. North to northwest winds will pick up considerably around
23Z-01Z and likely reach Airport Weather Warning criteria for much
of the night. Easterly canyon and downslope winds will impact the
terminal from 08Z-18Z. Winds at the terminal can be quite erratic in
both direction and speed in these situations. Gusts to 40 knots are
possible with LLWS a concern.
&&
.FIRE WEATHER...
Issued at 650 AM MDT Monday September 7
The forecast remains on track with high pressure
shifting west today in advance of a very strong cold front that
will cross the district later today through tonight. In advance of
this front hot and dry conditions will be maintained and winds
will further increase from the west-northwest leading to
widespread critical fire weather conditions for most all areas
outside of the extreme south and southwest zones. With frontal
passage tonight, winds for those areas will increase substantially
from the north driving critical conditions, especially near the
gaps and prone downslope areas. See Red Flags for additional info
on wind speeds and timing.
Much colder temperatures will build into the region behind this
front Tuesday. This will bring the potential for accumulating snow
to the western Uinta Mountains and the coldest temperatures of
the early fall across the remainder of the state. Strong easterly
winds with localized gusts up to 75 mph are expected tonight into
Tuesday across the northern and central Wasatch Front. Washington
County will see strong canyons winds up to 55 mph late Monday
night through Tuesday night.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT... Red Flag Warning until 9 PM MDT this evening for UTZ479>484-488-
489-493-494-496.
Winter Weather Advisory from midnight tonight to 6 PM MDT
Tuesday for UTZ009.
Hard Freeze Watch from late Tuesday night through Wednesday
morning for UTZ001-006-011-014.
Red Flag Warning until 9 PM MDT this evening for UTZ478-492.
Wind Advisory from 6 PM this evening to noon MDT Tuesday for
UTZ005.
High Wind Warning from midnight tonight to noon MDT Tuesday for
UTZ002-003.
Red Flag Warning from 4 PM this afternoon to 9 PM MDT Tuesday
for UTZ495-497-498.
Wind Advisory from 9 PM this evening to 9 PM MDT Tuesday for
UTZ015-016.
Excessive Heat Warning until 9 PM MDT this evening for UTZ019.
Wind Advisory from midnight tonight to noon MDT Wednesday for
UTZ019.
WY...Red Flag Warning until 8 PM MDT Monday for WYZ277.
Winter Weather Advisory from midnight tonight to 6 PM MDT
Tuesday for WYZ021.
&&
Kruse/Billingsley/Merrill
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Sep 7, 6:53 AM MDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 653 AM MDT Mon Sep 7 2020 UTZ001>016-019>021-517-518-WYZ021-081300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 653 AM MDT Mon Sep 7 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Temperatures will remain near record levels. Those engaging in outdoor activities should be prepared for very hot conditions across the state. Critical fire weather conditions are expected across much of the state today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong and gusty easterly winds are likely along the northern Wasatch Front Monday night into Tuesday, especially near canyons. Wind gusts in excess of 60 mph, with localized gusts up to 75 mph possible across Centerville, Farmington and the mouth of Weber Canyon. Gusty canyon winds are also expected Monday night into Tuesday across Washington County. Accumulating snow is expected across the western Uinta Mountains and southwest Wyoming Monday night into Tuesday. Those with outdoor plans in this area should be prepared for winter conditions and very cold temperatures. Freezing temperatures and widespread frost will be possible across the Cache Valley, Wasatch Back, western Uinta Basin and other normally colder valleys across northern and central Utah Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:51 AM MDT | High Wind Warning | SLC | 51 hr | |
| Sep 7, 3:51 AM MDT | Hard Freeze Watch | SLC | 11 hr | |
| Sep 7, 2:55 PM MDT | Hard Freeze Warning | SLC | 42 hr |
Nearby
Winter Storm Warnings in Utah, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.